Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A completion for a quasi uniform space


Author: Ronald A. Stoltenberg
Journal: Proc. Amer. Math. Soc. 18 (1967), 864-867
MSC: Primary 54.30
MathSciNet review: 0215282
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215282-X
Article copyright: © Copyright 1967 American Mathematical Society